Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Selivanov Boris Ivanovich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. B. I. Selivanov, V. P. Chistyakov, Diskr. Mat., 28:2 (2016), 92–107  mathnet  crossref  mathscinet  elib
2. Boris I. Selivanov, Vladimir P. Chistyakov, “Limit theorems for the number of successes in random binary sequences with random embeddings”, Discrete Math. Appl., 26:6 (2016), 355–367  mathnet  crossref  isi

   2014
3. A. M. Zubkov, B. I. Selivanov, “Ob odnoi statistike dlya proverki odnorodnosti polinomialnykh vyborok”, Diskretnaya matematika, 26:3 (2014), 30–44  mathnet  crossref  mathscinet  elib; A. M. Zubkov, B. I. Selivanov, “On a statistic for testing the homogeneity of polynomial samples”, Discrete Math. Appl., 25:2 (2015), 109–120  crossref  mathscinet  isi  elib  scopus

   2011
4. A. M. Zubkov, B. I. Selivanov, “Ob odnoi statistike dlya proverki odnorodnosti polinomialnykh vyborok”, Mezhdunarodnyi kongress po informatike. Informatsionnye sistemy i tekhnologii (g. Minsk, 31 oktyabrya–3 noyabrya 2011 g.), ch. 1, BGU, Minsk, 2011, 74–76

   2009
5. B. I. Selivanov, “On a class of statistics of polynomial samples”, Discrete Math. Appl., 19:3 (2009), 309–320  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)
6. A. M. Zubkov, B. I. Selivanov, “Novaya statistika dlya proverki odnorodnosti polinomialnykh vyborok”, Tezisy doklada, VII mezhdunarodnaya konferentsiya “Veroyatnostnye metody v diskretnoi matematike” (g. Petrozavodsk, 1–6 iyunya 2008 g.), OPPM, 16, no. 1, 2009, 78–79

   2008
7. B. I. Selivanov, “Limit Distributions of the $\chi^2$ Statistic of K. Pearson in a Sequence of Independent Trials”, Math. Notes, 83:6 (2008), 821–832  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
8. B. I. Selivanov, “O nekotorykh statistikakh v skheme sluchainykh tablichnykh razmeschenii”, Tezisy doklada, IX Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (g. Kislovodsk, 1–8 maya 2008 g.), OPPM, 15, no. 6, 2008, 1131–1132

   2007
9. B. I. Selivanov, “Redutsirovannaya statistika khi-kvadrat Pirsona”, Tezisy doklada, XIII Vserossiiskaya shkola-kollokvium po stokhasticheskim metodam (g. Ioshkar-Ola, 16–22 dekabrya 2006), OPPM, 14, no. 2, 2007, 251–252

   2006
10. B. I. Selivanov, “On calculation of exact distributions of decomposable statistics in the multinomial scheme”, Discrete Math. Appl., 16:4 (2006), 359–369  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus
11. B. I. Selivanov, “O vychislenii tochnykh raspredelenii mnogomernykh razdelimykh statistik”, Tezisy doklada, VII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (g. Kislovodsk, 2–8 maya 2006 g.), OPPM, 13, no. 2, 2006, 351–353
12. B. I. Selivanov, “O statistike khi-kvadrat dlya proverki odnorodnosti polinomialnykh vyborok”, Tezisy doklada, VII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (g. Kislovodsk, 2–8 maya 2006 g.), OPPM, 13, no. 3, 2006, 542–543

   2005
13. B. I. Selivanov, “Ob odnom semeistve statistik polinomialnoi skhemy”, Tezisy doklada, XII Vserossiiskaya shkola-kollokvium po stokhasticheskim metodam (g. Sochi-Dagomys, 1–7 oktyabrya 2005 g.), OPPM, 12, no. 4, 2005, 871–872
14. B. I. Selivanov, “O statistikakh – differentsiruemykh funktsiyakh chastot iskhodov M polinomialnykh vyborok”, Tezisy doklada, XII Vserossiiskaya shkola-koollokvium po stokhasticheskim metodam (g. Sochi-Dagomys, 1–7 oktyabrya 2005 g.), OPPM, 12, no. 4, 2005, 872–873

   2004
15. B. I. Selivanov, “A family of multivariate $\chi^2$-statistics”, Discrete Math. Appl., 14:5 (2004), 527–533  mathnet  crossref  crossref  mathscinet  zmath  scopus
16. B. I. Selivanov, “Byurmana-Lagranzha formula dlya formalnykh stepennykh ryadov”, Diskretnaya matematika. Entsiklopediya, Nauchnoe izdatelstvo “Bolshaya Rossiiskaya entsiklopediya”, M., 2004, 44
17. B. I. Selivanov, “Gipergrafy”, Diskretnaya matematika. Entsiklopediya, Nauchnoe izdatelstvo “Bolshaya Rossiiskaya entsiklopediya”, M., 2004, 55–57
18. B. I. Selivanov, “Ob odnom vremeni ozhidaniya, svyazannom so sluchainymi razmescheniyami v dvumernoi tablitse”, Tezisy doklada, VI mezhdunarodnaya konferentsiya "Veroyatnostnye metody v diskretnoi matematike (g. Petrozavodsk, 10–16 iyunya 2004 g.), OPPM, 11, no. 2, 2004, 251

   2002
19. B. I. Selivanov, “A family of multivariate chi-square statistics”, Discrete Math. Appl., 12:4 (2002), 401–413  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2001
20. V. G. Mikhailov, B. I. Selivanov, “On some statistics in a scheme of particles allocation in cells of a two-dimensional table”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 169–176  mathnet
21. B. I. Selivanov, “Ob odnom klasse uslovnykh raspredelenii, svyazannykh so sluchainymi tablichnymi razmescheniyami”, Tezisy doklada, VIII Vserossiiskaya shkola- kollokvium po stokhasticheskim metodam (g. Ioshkar-Ola, 1–6 dekabrya 2001 g.), OPPM, 8, no. 2, 2001, 800–801

   1999
22. B. I. Selivanov, V. P. Chistyakov, “Two remarks on the multidimensional $\chi^2$ statistic”, Discrete Math. Appl., 9:6 (1999), 645–651  mathnet  crossref  mathscinet  zmath  scopus

   1998
23. B. I. Selivanov, “Ob odnom obobschenii klassicheskoi zadachi o drobinkakh”, TVP, 43:2 (1998), 315–330  mathnet  crossref  mathscinet  zmath; B. I. Selivanov, “On a generalization of the classical allocation problem”, Theory Probab. Appl., 43:2 (1999), 256–268  crossref  mathscinet  zmath  isi
24. B. I. Selivanov, V. P. Chistyakov, “Multivariate chi-square distribution for a nonhomogeneous multinomial scheme”, Discrete Math. Appl., 8:3 (1998), 263–273  mathnet  crossref  mathscinet  zmath  scopus
25. B. I. Selivanov, “On combinatorial functions related to the Bürman–Lagrange series. Quasi-orthogonality relations”, Discrete Math. Appl., 8:1 (1998), 127–140  mathnet  crossref  mathscinet  zmath

   1997
26. B. I. Selivanov, V. P. Chistyakov, “The sequential chi-square test based on $s$-tuples of states of a Markov chain”, Discrete Math. Appl., 7:5 (1997), 523–532  mathnet  crossref  mathscinet  zmath  scopus (cited: 5)

   1995
27. B. I. Selivanov, “On the waiting time in a scheme for the random allocation of colored particles”, Discrete Math. Appl., 5:1 (1995), 73–82  mathnet  mathscinet  zmath  scopus (cited: 12)
28. B. I. Selivanov, “One class of statistics type chi-square”, Surveys in Applied and Industrial Mathematics, 2:6 (1995), 226–266

   1989
29. B. I. Selivanov, “O razmerakh vetvei sluchainykh $m$-derevev”, Diskret. matem., 1:2 (1989), 137–142  mathnet  mathscinet  zmath; B. I. Selivanov, “Dimensions of branches of random $m$-trees”, Discrete Math. Appl., 1:1 (1991), 97–103  mathscinet  zmath

   1988
30. B. I. Selivanov, “On the number of edges in the branches of random m-trees”, Probabilistic Methods in Discrete Mathematics, Abstrackts of reports (Petrozavodsk, 1988, 05.24 - 05.26), 2, The Karelian branch of the USSR Academy of Sciences, Petrozavodsk, 1988, 92
31. B. I. Selivanov, “Statistics type chi-square in the scheme of independent trials”, Probabilistic Methods in Discrete Mathematics, Abstrackts of reports (Petrozavodsk, 1988, 05.24 - 05.26), 2, The Karelian branch of the USSR Academy of Sciences, Petrozavodsk, 1988, 93–94

   1984
32. B. I. Selivanov, “O predelnykh raspredeleniyakh statistiki $\chi^2$”, TVP, 29:1 (1984), 132–134  mathnet (cited: 3)  mathscinet (cited: 1)  zmath; B. I. Selivanov, “On the limit distributions for $\chi^2$ statistic”, Theory Probab. Appl., 29:1 (1985), 133–134  crossref  mathscinet  zmath  isi

   1983
33. B. I. Selivanov, “One class of statistics for polynomial samples”, Probabilistic methods in discrete mathematics, Abstrackts of reports (Petrozavodsk, 1983.05.31-06.02), The Karelian branch of the USSR Academy of Sciences, Petrozavodsk, 1983, 84–85

   1982
34. A. F. Ronzhin, B. I. Selivanov, “Predelnye teoremy dlya odnogo markovskogo momenta v zadache o razladke”, TVP, 27:3 (1982), 574–578  mathnet  mathscinet  zmath; A. F. Ronžin, B. I. Selivanov, “Limit theorems for a stopping time in a disorder problem”, Theory Probab. Appl., 27:3 (1983), 615–619  crossref  mathscinet  zmath  isi
35. B. I. Selivanov, “A combinatorial proof of the enumeration theorem for exponentiation of groups”, Math. Notes, 32:6 (1982), 890–894  mathnet  crossref  mathscinet  zmath  isi  scopus

   1979
36. G. P. Gavrilov, V. A. Liskovets, P. P. Permyakov, B. I. Selivanov, “Some trends in the theory of enumeration”, Enumerative Problems in Combinatorial Analysis, eds. G. P. Gavrilov, Mir, M., 1979, 336–362

   1978
37. V. N. Lyamin, B. I. Selivanov, “Asymptotic normality of the number of edges of a given size in a random hypertree”, Problems of Cybernetics, Combinatorial Analysis and Graph Theory, 26, AS USSR, Scientific Council on the complex Problem “Cybernetics”, 1978, 26–37

   1977
38. B. I. Selivanov., “A combinatorial approach to the Burman-Lagrange inversion formula”, Combinatorial and Asymptotic. Analysis, 2, Krasnojarsk. Gos. Univ., Krasnojarsk, 1977, 153–169  mathscinet

   1976
39. V. N. Lyamin, B. I. Selivanov, “Enumeration problems for simple hypergraphs. II”, Kombinatornyĭ Analysis (M.: Mos. Gos. Univ.), 1976, no. 4, 88–95  mathscinet
40. B. I. Selivanov, A. F. Ronžin, “Partition of colored sets”, Asymptotic and enumeration problems of combinatorial analysis, Irkutsk. and Krasnojarsk. Gos. Univ., Irkutsk, Krasnojarsk, 1976, 77-88  mathscinet

   1975
41. B. I. Selivanov, “Additional remarks on homogeneous hypertrees and hyperforest”, Combinatorial and Asymptotic Analysis, Krasnojarsk. Gos. Univ., Krasnojarsk, 1975, 137–146

   1974
42. V. N. Lyamin, B. I. Selivanov, “Enumeration problems for simple hypergraphs”, Kombinatornyĭ Analysis, 1974, no. 3, 57–67  mathscinet
43. V. N. Lyamin, B. I. Selivanov, “Hypertrees with a given number of end vertices and edges”, Kombinatornyĭ Analysis, 1974, no. 3, 68–71  mathscinet
44. V. N. Lyamin, B. I. Selivanov, “Random hypertrees and hyperforests”, Math. Notes, 15:4 (1974), 380–385  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   1972
45. B. I. Selivanov., “Enumeration of homogeneous hypergraphs with a simple cycle structure”, Kombinatornyi Analysis, 1972, no. 2, 60–67  mathscinet
46. B. I. Selivanov, “The generating function of a certain statistic in a multinomial scheme with a countable number of outcomes”, Kombinatornyi Analysis, 1972, no. 2, 11–16  mathscinet

   1971
47. B. I. Selivanov, “Generalization of the problem of the number of partitions of a finite set”, Math. Notes, 10:3 (1971), 639–642  mathnet  crossref  mathscinet  zmath  scopus
48. B. I. Selivanov., “The cycle index of the exponehtiation group”, Kombinatornyi Analysis, 1971, no. 1, 79–90  mathscinet  zmath

   1969
49. B. I. Selivanov, “Some explicit formulas in the theory of branching stochastic processes with discrete time and one-type particles”, Theory Probab. Appl., 14:2 (1969), 336–342  mathnet  crossref  mathscinet  zmath
Home page

© Steklov Mathematical Institute of RAS, 2004–2017